American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 74 found      Go to page: 1 2 3

[1] Andrew T. Carroll and Calin Chindris. On the invariant theory for acyclic gentle algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Giovanni Cerulli Irelli, Daniel Labardini-Fragoso and Jan Schröer. Caldero-Chapoton algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Shiping Liu and Charles Paquette. Standard components of a Krull-Schmidt category. Proc. Amer. Math. Soc. 143 (2015) 45-59.
Abstract, references, and article information   
View Article: PDF

[4] Frauke M. Bleher. Brauer's generalized decomposition numbers and universal deformation rings. Trans. Amer. Math. Soc. 366 (2014) 6507-6540.
Abstract, references, and article information
View Article: PDF

[5] Frauke M. Bleher. Large universal deformation rings. Proc. Amer. Math. Soc. 142 (2014) 3039-3047.
Abstract, references, and article information
View Article: PDF

[6] Robert R. Bruner. Idempotents, localizations and Picard groups of $\mathcal{A}(1)$-modules. Contemporary Mathematics 617 (2014) 81-108.
Book volume table of contents   
View Article: PDF

[7] Frauke M. Bleher. Universal deformation rings of group representations, with an application of Brauer's generalized decomposition numbers. Contemporary Mathematics 607 (2014) 97-112.
Book volume table of contents
View Article: PDF

[8] Huixiang Chen, Fred Van Oystaeyen and Yinhuo Zhang. The Green rings of Taft algebras. Proc. Amer. Math. Soc. 142 (2014) 765-775.
Abstract, references, and article information   
View Article: PDF

[9] Liping Li. A generalized Koszul theory and its application. Trans. Amer. Math. Soc. 366 (2014) 931-977.
Abstract, references, and article information   
View Article: PDF

[10] Klaus Bongartz. Indecomposables live in all smaller lengths. Represent. Theory 17 (2013) 199-225.
Abstract, references, and article information   
View Article: PDF

[11] Stanislav Fedotov. Framed moduli and Grassmannians of submodules. Trans. Amer. Math. Soc. 365 (2013) 4153-4179.
Abstract, references, and article information   
View Article: PDF

[12] Wei Hu and Changchang Xi. Derived equivalences for $\Phi$-Auslander-Yoneda algebras. Trans. Amer. Math. Soc. 365 (2013) 5681-5711.
Abstract, references, and article information   
View Article: PDF

[13] Peter Jørgensen and Yann Palu. A Caldero--Chapoton map for infinite clusters. Trans. Amer. Math. Soc. 365 (2013) 1125-1147.
Abstract, references, and article information   
View Article: PDF

[14] Graham J. Leuschke and Roger Wiegand. Cohen-Macaulay Representations. Math. Surveys Monogr. 181 (2012) MR 2919145.
Book volume table of contents   

[15] Alicja Jaworska, Piotr Malicki and Andrzej Skowroński. Auslander-Reiten components determined by their composition factors. Proc. Amer. Math. Soc. 140 (2012) 4131-4140.
Abstract, references, and article information   
View Article: PDF

[16] B. Huisgen-Zimmermann and K. R. Goodearl. Irreducible components of module varieties: projective equations and rationality. Contemporary Mathematics 562 (2012) 141-167.
Book volume table of contents   
View Article: PDF

[17] Fang Li and Zongzhu Lin. Approach to Artinian algebras via natural quivers. Trans. Amer. Math. Soc. 364 (2012) 1395-1411. MR 2869180.
Abstract, references, and article information   
View Article: PDF

[18] Steffen Koenig, Yuming Liu and Guodong Zhou. Transfer maps in Hochschild (co)homology and applications to stable and derived invariants and to the Auslander–Reiten conjecture. Trans. Amer. Math. Soc. 364 (2012) 195-232. MR 2833582.
Abstract, references, and article information   
View Article: PDF

[19] Osamu Iyama and Steffen Oppermann. $n$-representation-finite algebras and $n$-APR tilting. Trans. Amer. Math. Soc. 363 (2011) 6575-6614. MR 2833569.
Abstract, references, and article information   
View Article: PDF

[20] Eric M. Friedlander and Julia Pevtsova. Constructions for infinitesimal group schemes. Trans. Amer. Math. Soc. 363 (2011) 6007-6061. MR 2817418.
Abstract, references, and article information   
View Article: PDF

[21] Xiao-Wu Chen. Algebras with radical square zero are either self-injective or CM-free. Proc. Amer. Math. Soc. 140 (2012) 93-98. MR 2833520.
Abstract, references, and article information   
View Article: PDF

[22] Patrick Le Meur. Topological invariants of piecewise hereditary algebras. Trans. Amer. Math. Soc. 363 (2011) 2143-2170. MR 2746678.
Abstract, references, and article information   
View Article: PDF

[23] Ming Fang and Steffen Koenig. Schur functors and dominant dimension. Trans. Amer. Math. Soc. 363 (2011) 1555-1576. MR 2737277.
Abstract, references, and article information   
View Article: PDF

[24] Nguyen Viet Dung and José Luis García. On the endofiniteness of a key module over pure semisimple rings. Proc. Amer. Math. Soc. 138 (2010) 2269-2278. MR 2607855.
Abstract, references, and article information   
View Article: PDF

[25] Harm Derksen, Jerzy Weyman and Andrei Zelevinsky. Quivers with potentials and their representations II: Applications to cluster algebras. J. Amer. Math. Soc. 23 (2010) 749-790. MR 2629987.
Abstract, references, and article information   
View Article: PDF

[26] Flávio Ulhoa Coelho, Dieter Happel and Luise Unger. Auslander generators of iterated tilted algebras. Proc. Amer. Math. Soc. 138 (2010) 1587-1593. MR 2587443.
Abstract, references, and article information   
View Article: PDF

[27] Silvana Bazzoni. Equivalences induced by infinitely generated tilting modules. Proc. Amer. Math. Soc. 138 (2010) 533-544. MR 2557170.
Abstract, references, and article information   
View Article: PDF

[28] Kota Yamaura. Quivers with relations of Harada algebras. Proc. Amer. Math. Soc. 138 (2010) 47-59. MR 2550169.
Abstract, references, and article information   
View Article: PDF

[29] Olexandr Ganyushkin, Volodymyr Mazorchuk and Benjamin Steinberg. On the irreducible representations of a finite semigroup. Proc. Amer. Math. Soc. 137 (2009) 3585-3592. MR 2529864.
Abstract, references, and article information   
View Article: PDF

[30] Bernt Tore Jensen, Dag Madsen and Xiuping Su. Degeneration of A-infinity modules. Trans. Amer. Math. Soc. 361 (2009) 4125-4142. MR 2500881.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 74 found      Go to page: 1 2 3